MathSciNet Relay Station
MathSciNet bibliographic data
MR846402 (88b:33015) 33A45 (34C10)
Ahmed, Shafique; Muldoon, Martin E.; Spigler, Renato Inequalities and numerical bounds for zeros of ultraspherical polynomials. SIAM J. Math. Anal. 17 (1986), no. 4, 1000–1007.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement